# SDR AALA202404121087

- Difficulty date: April 1, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 40,081 hours, 16,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GUST LOCK DIFFICULT TO RELEASE, FORWARD PRESSURE ON DOOR REQUIRED TO RELEASE.  CLEANED AND LUBRICATED GUIDE ARM AND ROLLER AS PER AMM 52-11-21, NO DEFECTS NOTED.**(CLOSED).
